Un théorème de conjugaison des feuilletages
Annales de l'Institut Fourier, Volume 21 (1971) no. 3, p. 95-106
We deal here with the conjugacy classes of foliations by planes of T 2 ×I. (Two foliations are conjugate if there exists a homeomorphism sending leaves onto leaves.)The result obtained is similar with Denjoy’s study of differential equations on the torus: conjugacy classes are indexed by the set of irrational numbers.
Dans cet article, nous classifions les feuilletages par plans de T 2 ×I. (Deux feuilletages sont “conjugués” s’il existe un homéomorphisme qui envoie les feuilles de l’un sur les feuilles de l’autre.)Le résultat démontré est analogue à celui de Denjoy pour le tore T 2 . Les classes de conjugaison sont indexées pour l’ensemble des irrationnels.
@article{AIF_1971__21_3_95_0,
     author = {Chatelet, Gilles and Rosenberg, Harold},
     title = {Un th\'eor\`eme de conjugaison des feuilletages},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {21},
     number = {3},
     year = {1971},
     pages = {95-106},
     doi = {10.5802/aif.380},
     zbl = {0208.25703},
     mrnumber = {49 \#11531},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1971__21_3_95_0}
}
Chatelet, Gilles; Rosenberg, Harold. Un théorème de conjugaison des feuilletages. Annales de l'Institut Fourier, Volume 21 (1971) no. 3, pp. 95-106. doi : 10.5802/aif.380. http://www.numdam.org/item/AIF_1971__21_3_95_0/

[1] Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore, Journal de Math. 11 (1932). | JFM 58.1124.04

[2] Haefliger, Variétés feuilletées — Annales E.N. série 3-16 (1962). | Numdam | Zbl 0122.40702

[3] Hartmann, Ordinary differential equations. | Zbl 0545.34038

[4] Novikov, Topology of foliations, Trudy Mosk. Maths. 14-513-83. | Zbl 0247.57006

[5] Reeb, Sur certaines propriétés topologiques des variétés feuilletées. Hermann. | Zbl 0049.12602

[6] Rosenberg, Foliations by planes, Topology 7 (1968). | MR 37 #3595 | Zbl 0157.30504

[7] Rosenberg-Roussarie, Reeb Foliations, Annals of maths. (1970) 1-25. | MR 41 #2704 | Zbl 0198.28402

[8] Rosenberg-Roussarie, Topological equivalence of Reeb foliations (Topology Vol. 9, 231-242-(1970). | MR 41 #7712 | Zbl 0211.26602

[9] R. Roussarie, Thèse, Faculté des Sciences d'Orsay (Nov. 1969).